Couldn't find what you looking for?

TRY OUR SEARCH!

my question is .is there a drug that can be taken that will enable someone with this affliction to be able to drink alcohol??????????? ;-)

Loading...

Hello,

according to some forums on the internet some people believe that you can take pepcid antacids to reduce the asian flush reaction.

i've tried it and it only worked slightly. Some people on this forum have recommended drinking only Gin and also reducing yeast from your diet.

J Hawking.

edited by moderator***web addresses not allowed
Reply

Loading...

I have had a red face etc reaction to drinking from about two years after I first started drinking alcohol over thirty years ago.
It was only about ten years ago that I discovered that I didn't usually get any reactions if I drank on an empty stomach.
Although it is, no doubt, not a good practice to drink on an empty stomach it does now give me the confidence to attend social occasions where alcohol is involved without suffering the reactions and acute embarassment that goes with it.

Recently I have started reading posts related to this condition. It is well documented that the absense of an enzme to break down the alcohol is the cause. I wonder why I don't get any reaction when drinking on an empty stomach if it is an enzyme problem. My reaction appears to be directly related to food and alcohol being present in the stomach together. I have also noticed in my earlier years if I kept drinking enough alcohol the redness would go away without me getting inebriated.
Reply

Loading...

I've got a couple buddies who used to use Antacids. It worked for some and not for others. It also seemed to depend on how much they drunk and what kind of stuff they were drinking. What they eventually did was buy something called the No Red Face Formula. Here's the link. I never really asked what it was but it seemed to work for them.

***edited by moderator*** web addresses not allowed

Oh, and the whole starch/gin/sugar thing is a joke. Old wivestales. Like drinking coffee will make you sober. No way.
Reply

Loading...